Advanced Search
Article Contents
Article Contents

Optimal time-decay rate of global classical solutions to the generalized compressible Oldroyd-B model

  • * Corresponding author: Yuzhu Wang

    * Corresponding author: Yuzhu Wang

This work was supported in part by the NNSF of China (Grant No. 11871212) and the Basic Research Project of Key Scientific Research Project Plan of Universities in Henan Province(Grant No. 20ZX002)

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we investigate the optimal time-decay rates of global classical solutions for the compressible Oldroyd-B model in $ \mathbb{R}^n(n = 2,3) $. Global classical solutions in two space dimensions are still open. We first complete the proof of global classical solutions in two space dimensions. Based on global classical solutions and Fourier spectrum analysis, we obtain the optimal time-decay rates of global classical solutions in two and three space dimensions. More precisely, if the initial data belong to $ L^1 $, the optimal time-decay rate of solutions and time-decay rates of $ l(l = 1,\cdot\cdot\cdot,m) $ order derivatives under additional assumptions are established.

    Mathematics Subject Classification: Primary: 35Q35; Secondary: 76A05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] R. Bird, C. Curtiss, R. Armstrong and O. Hassager, Dynamics of Polymeric Liquids. Fluid Mechanics, 1, 2nd edn, Wiley, New York, 1987.
    [2] J. Chemin and N. Masmoud, About lifespan of regular solutions of equations related to viscoelastic fluids, SIAM J. Math. Anal., 33 (2001), 84-112.  doi: 10.1137/S0036141099359317.
    [3] Q. Chen and C. Miao, Global well-posedness of viscoelastic fluids of Oldroyd type in Besov spaces, Nonlinear Anal., 68 (2008), 1928-1939.  doi: 10.1016/j.na.2007.01.042.
    [4] Q. Chen and X. Hao, Global well-posedness in the critical Besov spaces for the incompressible Oldroyd-B model without damping mechanism, J. Math. Fluid Mech., 21 (2019), 23 pp. doi: 10.1007/s00021-019-0446-1.
    [5] T. Elgindi and F. Rousset, Global regularity for some Oldroyd-B type models, Comm. Pure Appl. Math., 68 (2015), 2005-2021.  doi: 10.1002/cpa.21563.
    [6] T. Elgindi and J. Liu, Global well-posedness to the generalized Oldroyd type models in $\mathbb{R}^3$, J. Differential Equations, 259 (2015), 1958-1966.  doi: 10.1016/j.jde.2015.03.026.
    [7] D. Fang and R. Zi, Global solutions to the Oldroyd-B model with a class of large initial data, SIAM J. Math. Anal., 48 (2016), 1054-1084.  doi: 10.1137/15M1037020.
    [8] D. Fang and R. Zi, Incompressible limit of Oldroyd-B fluids in the whole space, J. Differential Equations, 256 (2014), 2559-2602.  doi: 10.1016/j.jde.2014.01.017.
    [9] C. Guillopé and J. Saut, Existence results for the flow of viscoelastic fluids with a differential constitutive law, Nonlinear Anal., 15 (1990), 849-869.  doi: 10.1016/0362-546X(90)90097-Z.
    [10] C. Guillopé and J. Saut, Global existence and one-dimensional nonlinear stability of shearing motions of viscoelastic fluids of Oldroyd type, RAIRO Model Math. Anal. Numér., 24 (1990), 369-401.  doi: 10.1051/m2an/1990240303691.
    [11] C. GuillopeZ. Salloum and R. Talhouk, Regular flows of weakly compressible viscoelastic fluids and the incompressible limit, Discrete Contin. Dyn. Syst. Ser B, 14 (2010), 1001-1028.  doi: 10.3934/dcdsb.2010.14.1001.
    [12] X. Hu, Global existence of weak solutions to two dimensional compressible viscoelastic flows, J. Differential Equations, 265 (2018), 3310-3167.  doi: 10.1016/j.jde.2018.05.001.
    [13] X. Hu and D. Wang, Formation of sigularity for compressible viscoelasticity, Acta Math. Sci. Ser B (Engl Ed.), 32 (2012), 109-128.  doi: 10.1016/S0252-9602(12)60007-1.
    [14] T. Kato and G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 891-907.  doi: 10.1002/cpa.3160410704.
    [15] Z. Lei and Y. Zhou, Global existence of classical solutions for the two-dimensional Oldroyd model via the incompressible limit, SIAM J. Math. Anal., 37 (2005), 797-814.  doi: 10.1137/040618813.
    [16] Z. Lei, Global existence of classical solutions for some Oldroyd-B model via the incompressible limit, Chinese Ann Math. Ser. B., 27 (2006), 565-580.  doi: 10.1007/s11401-005-0041-z.
    [17] Z. LeiN. Masmoudi and Y. Zhou, Remarks on the blowup criteria for Oldroyd models, J. Differential Equations, 248 (2010), 328-341.  doi: 10.1016/j.jde.2009.07.011.
    [18] Z. Lei and F. Wang, Uniform bound of the highest energy for the three dimensional incompressible elastodynamics, Arch. Ration. Mech. Anal., 216 (2015), 593-622.  doi: 10.1007/s00205-014-0815-0.
    [19] Z. LeiT. Sideris and Y. Zhou, Almost global existence for 2-D incompressible isotropic elastodynamics, Trans. Amer. Math. Soc., 367 (2015), 8175-8197.  doi: 10.1090/tran/6294.
    [20] Z. Lei, Global well-posedness of incompressible elastodynamics in two dimensions, Comm. Pure Appl. Math., 69 (2016), 2072-2106.  doi: 10.1002/cpa.21633.
    [21] Z. Lei, Incompressible elastic waves and viscoelastic fluids, Proceedings of the Sixth International Congress of Chinese Mathematicians, Adv. Lect. Math. (ALM), Int. Press, Somerville, MA, II (2017), 575–586.
    [22] F. LinC. Liu and P. Zhang, On hydrodynamics of viscoelastic fluids, Comm. Pure Appl. Math., 58 (2005), 1437-1471.  doi: 10.1002/cpa.20074.
    [23] P. L. Lions and N. Masmoudi, Global solutions for some Oldroyd models of non-Newtonian flows, Chinese Ann. Math. Ser. B., 21 (2000), 131-146.  doi: 10.1142/S0252959900000170.
    [24] Y. Lu and Z. Zhang, Relative entropy, weak-strong uniqueness, and conditional regularity for a compressible oldroyd-B model, SIAM J. Math. Anal., 50 (2018), 557-590.  doi: 10.1137/17M1128654.
    [25] J. G. Oldroyd, Non-Newtonian effects in steady motion of some idealized elastico-viscous liquids, Proc. Roy. Soc. Edinburgh Sect. A, 245 (1958), 278-297.  doi: 10.1098/rspa.1958.0083.
    [26] J. Qian and Z. Zhang, Global well-posedness for compressible viscoelastic fluids near equilibrium, Arch. Ration Mech. Anal., 198 (2010), 835-868.  doi: 10.1007/s00205-010-0351-5.
    [27] W. Wang and Y. Zhao, On the Rayleigh-Taylor instability in compressible viscoelastic fluids, J. Math. Anal. Appl., 463 (2018), 198-221.  doi: 10.1016/j.jmaa.2018.03.018.
    [28] X. Zhai, Global solutions to the n-dimensional incompressible Oldroyd-B model without damping mechanism, J. Math. Phys., 62 (2021), 021503. doi: 10.1063/5.0010742.
    [29] X. Zhai, Optimal decay for the n-dimensional incompressible Oldroyd-B model without damping mechanism, preprint, arXiv: 1905.02604v1.
    [30] Z. ZhouC. Zhu and R. Zi, Global well-posedness and decay rates for the three dimensional compressible Oldroyd-B model, J. Differential Equations, 265 (2018), 1259-1278.  doi: 10.1016/j.jde.2018.04.003.
    [31] Y. Zhu, Global small solutions of 3D incompressible Oldroyd-B model without damping mechanism, J. Funct. Anal., 274 (2018), 2039-2060.  doi: 10.1016/j.jfa.2017.09.002.
    [32] Y. Zhu, Global existence of classical solutions for the 3D generalized compressible Oldroyd-B model, Math. Meth. Appl. Sci., 43 (2020), 6517-6528.  doi: 10.1002/mma.6393.
    [33] R. ZiD. Fang and T. Zhang, Global solution to the incompressible Oldroyd-B model in the critical $L^p$ framework: The case of the non-small coupling parameter, Arch. Rational Mech. Anal., 213 (2014), 651-687.  doi: 10.1007/s00205-014-0732-2.
  • 加载中

Article Metrics

HTML views(1333) PDF downloads(493) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint